# SDR DALA2024042904779

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,389 hours, 23,717 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 4R AFT DOOR SLIDE ARM LIGHT NOT ILLUMUNATING. CORRECTIVE ACTION: RESECURED 4R GIRT BAR SENSOR ATTACH. DOOR OPS NML. (5867704)
